标题:Analyticity of Mild Solution for the 3D Incompressible Magneto-hydrodynamics Equations in Critical Spaces
作者:Sheng WANG;Yu Bing REN;Fu Yi XU
作者机构:[Sheng WANG;Yu Bing REN;Fu Yi XU]School of Mathematics and Statistics;[Sheng WANG;Yu Bing REN;Fu Yi XU] Shandong University.;[Sheng WANG;Yu Bing REN;F 更多
通讯作者:Xu, FY
通讯作者地址:[Xu, FY]Shandong Univ Technol, Sch Math & Stat, Zibo 255049, Peoples R China.
来源:Acta Mathematica Sinica
出版年:2018
卷:34
期:11
页码:1731-1741
DOI:10.1007/s10114-018-8043-4
关键词:Lobal well-posedness;;analyticity;;mild solutions;;3D incompressible magneto-hydrodynamics equations
摘要:The Cauchy problem for the 3D incompressible magneto-hydrodynamics equations in critcal spaces is considered. We first prove the global well-posedness of mild solution for the system in some time dependent spaces. Furthermore, we obtain analyticity of the solution.
收录类别:SCIE
资源类型:期刊论文
原文链接:http://kns.cnki.net/kns/detail/detail.aspx?FileName=ACMS201811009&DbName;=DKFX2018
TOP